# SDR CA130823006

- Difficulty date: August 23, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 25,701 hours
- Engine: Pwa PT6A67D
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 1016100121
- Condition: Cracked
- Location: Elevator Hinge
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INSPECTION OF THE RT ELEVATOR, A CRACK LINE IN THE PAINT ALONG A HORIZONTAL PLANE ABOVE THE LOWER LUG, WAS DISCOVERED.  UPON FURTHER REMOVAL OF THE PAINT, IT WAS CONFIRMED THROUGH VISUAL MEANS, THAT THERE WAS DEFINITELY A CRACK. THE PART WAS THEN REMOVED AND THE CRACK WAS FOUND TO BE 90 PERCENT ACROSS THE PART.
